# SDR SIMA20210303003

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,347 hours, 34,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emer Pwr Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H AND R/H AFT EXTERIOR EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED FUSE ON #4 EMERGENCY LIGHT POWER SUPPLY IAW EMB 145 CMM 25-60-03. OPS CHECKED GOOD.
